# SDR GTIA2017041901885

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 8,437 hours, 3,861 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905622
- Condition: Failed
- Location: Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, A VIBRATION FROM AVIONICS BAY, ACCOMPANIED BY A STRONG ELECTRICAL BURNING ODOR.  R & R THE EXTRACT FAN (18HQ) IAW AMM 21-26-51. OPS AND LEAK CHECKED GOOD.
